Discontinuous solution of the Cauchy problem for a degenerate parabolic equation with linear principal part
Matematičeskie zametki, Tome 26 (1979) no. 6, pp. 851-864
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_26_6_a4,
author = {S. I. Khudyaev},
title = {Discontinuous solution of the {Cauchy} problem for a~degenerate parabolic equation with linear principal part},
journal = {Matemati\v{c}eskie zametki},
pages = {851--864},
year = {1979},
volume = {26},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_26_6_a4/}
}
TY - JOUR AU - S. I. Khudyaev TI - Discontinuous solution of the Cauchy problem for a degenerate parabolic equation with linear principal part JO - Matematičeskie zametki PY - 1979 SP - 851 EP - 864 VL - 26 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_1979_26_6_a4/ LA - ru ID - MZM_1979_26_6_a4 ER -
S. I. Khudyaev. Discontinuous solution of the Cauchy problem for a degenerate parabolic equation with linear principal part. Matematičeskie zametki, Tome 26 (1979) no. 6, pp. 851-864. http://geodesic.mathdoc.fr/item/MZM_1979_26_6_a4/